# SDR MWEA99655

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 593998823
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR NR 1 BEAM, AFT OUTER CORNER HAS A CRACK.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER ANGLE.
